Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sores inside cheeks and lips corner, swollen, burns, pains, Raciper 40, Lesuride, acidity problem

I keep getting smal sores in the inside of cheeks bootom . Now a days I am also getting sores in corners of lips and little bit on both upper lips . It is burning and painfil many times and there is swelling in upper lip some days I used to take Racipher 40 and Lesuride for many months for Acidity Problem Can you advise some medicine for this sores in lips. Thanks
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
The sores in the mouth can be because of a list of disorder but your condition is most likely a vitamin deficiency B2 along with other deficiency. So these can be due to decreased intake or other absorption problems. The treatment is start taking B-C complex multi vitamin tablets. If the condition doesn't improve please visit a General practioner for detailed evaluation.
Hope you find my suggestion useful. further quarries are welcome.
Thanking you
Dr Samir
Answered: Fri, 8 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor